Header menu link for other important links
Pascu-Type Harmonic Functions with Positive Coefficients Involving Salagean Operator
Published in Hindawi Limited
Volume: 2014
Pages: 1 - 10
Making use of a Salagean operator, we introduce a new class of complex valued harmonic functions which are orientation preserving and univalent in the open unit disc. Among the results presented in this paper including the coeffcient bounds, distortion inequality, and covering property, extreme points, certain inclusion results, convolution properties, and partial sums for this generalized class of functions are discussed.
About the journal
JournalInternational Journal of Analysis
PublisherHindawi Limited
Open AccessYes